# SDR SWIA200820182

- Difficulty date: June 12, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 17,744 hours, 15,464 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, UPPER FLANGE FS280 FLOORBEAM AT RBL12 CRACKED.  REPAIRED PER REO.
